# SDR ASOA200900785

- Difficulty date: July 14, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 13,687 hours, 11,785 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: K

## Discrepancy

DURING SINGLE ENGINE TAXI FOR TAKEOFF RECEIVED "APU OVERTEMP WARNING".  GATE RETURN, EMERGENCY DECLARED.  FIRE TRUCKS ESCORTED A/C BACK TO GATE.  FLT 5348 DEL 60 MINS.  AUXILIARY POWER UNIT APU - INTAKE DOOR DEACTIVATED CLOSED.
